标题:THE DYNAMIC FEEDBACK MATRIX CONTROL FOR MULTIDIMENSIONAL CHAOTIC SYSTEMS
作者:Zhang, Fangfang;Liu, Shutang
通讯作者:Zhang, Fangfang
作者机构:[Zhang, F] College of Control Science and Engineering, Shandong University, No.17923 Jingshi Road, Jinan, 250061, China;[ Liu, S] College of Control S 更多
会议名称:10th IEEE International Conference on Control and Automation (IEEE ICCA)
会议日期:JUN 12-14, 2013
来源:Asian Journal of Control: Affiliated with ACPA, the Asian Control Professors\' Association
出版年:2015
卷:17
期:1
页码:297-303
DOI:10.1002/asjc.820
关键词:Chaotic systems;error feedback matrix;gradient descent method;coupling relationship
摘要:Multidimensional chaotic systems are difficult to control because of their nonlinearity and coupling relationship among state variables. We present the error feedback matrix for nonlinear systems, which contains coupling information of state variables and updates online according to the gradient descent method. The error feedback matrix is similar to the state feedback matrix for linear systems, however, the former is time-varying and converges to a constant matrix. Using the coupling relationship, we give a simple controller only by a few elements of the matrix and present whole matrix control and partial matrix control. Finally, we apply these schemes to a three-dimensional Henon system and make mathematical analysis and simulation experiments, which verify the effectiveness of the proposed controllers.
收录类别:CPCI-S;EI;SCOPUS;SCIE
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84925445043&doi=10.1002%2fasjc.820&partnerID=40&md5=dc8ef9385b3c9c777f3a49afcae46f45
TOP